Toggle Main Menu Toggle Search

Open Access padlockePrints

Analytical modeling of shear behaviors of rockbolts perpendicular to joints

Lookup NU author(s): Dr Yilin Gui

Downloads


Licence

This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License (CC BY-NC-ND).


Publication metadata

Author(s): Ma S, Zhao Z, Peng J, Gui Y

Publication type: Article

Publication status: Published

Journal: Construction and Building Materials

Year: 2018

Volume: 175

Pages: 286-295

Print publication date: 30/06/2018

Online publication date: 27/04/2018

Acceptance date: 22/04/2018

Date deposited: 04/07/2018

ISSN (print): 0950-0618

ISSN (electronic): 1879-0526

Publisher: Elsevier

URL: https://doi.org/10.1016/j.conbuildmat.2018.04.175

DOI: 10.1016/j.conbuildmat.2018.04.175


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share